×

zbMATH — the first resource for mathematics

On closed images of the space of irrationals. (English) Zbl 0177.25501

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. Engelking, Outline of general topology, Translated from the Polish by K. Sieklucki, North-Holland Publishing Co., Amsterdam; PWN-Polish Scientific Publishers, Warsaw; Interscience Publishers Division John Wiley & Sons, Inc., New York, 1968. · Zbl 0157.53001
[2] J. Dugundji, Absolute neighborhood retracts and local connectedness in arbitrary metric spaces, Compositio Math. 13 (1958), 229 – 246 (1958). · Zbl 0089.38903
[3] Melvin Henriksen and J. R. Isbell, Some properties of compactifications, Duke Math. J. 25 (1957), 83 – 105. · Zbl 0081.38604
[4] Yukihiro Kodama, On \?\?\(^{n}\) metric spaces, Proc. Japan Acad. 33 (1957), 79 – 83. · Zbl 0078.36104
[5] K. Kuratowski, Topology. Vol. I, New edition, revised and augmented. Translated from the French by J. Jaworowski, Academic Press, New York-London; Państwowe Wydawnictwo Naukowe, Warsaw, 1966. · Zbl 0158.40901
[6] E. Michael and A. H. Stone, Quotients of the space of irrationals, Pacific J. Math. 28 (1969), 629 – 633. · Zbl 0172.24704
[7] Kiiti Morita, A condition for the metrizability of topological spaces and for \?-dimensionality, Sci. Rep. Tokyo Kyoiku Daigaku. Sect. A. 5 (1955), 33 – 36. · Zbl 0065.38101
[8] V. Ponomarev, Normal spaces as images of zero-dimensional ones, Soviet Math. Dokl. 1 (1960), 774 – 777. · Zbl 0100.19005
[9] A. H. Stone, Non-separable Borel sets, Rozprawy Mat. 28 (1962), 41. · Zbl 0111.35201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.